# SDR FDEA201107112642

- Difficulty date: July 11, 2011
- Submitted: July 11, 2011
- Operation: Air carrier
- Aircraft: N233FE
- Make and model: Boeing 727247
- Aircraft serial: 21327
- Aircraft time: 70,294 hours, 48,902 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1000679
- Part serial: 3715
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT ABOVE ENTRY DOOR 1L DOES NOT TEST.  REPLACED BATTERIES.  NO HELP.  REPLACED LIGHT ASSY AND BATTERIES.  OPS CHECKED GOOD IAW AMM33-50-101.  PREMATURE REMOVAL/INSTALLATION.
